Complexity issues in Basic Logic

From Mathfuzzlog
Jump to: navigation, search
Authors:
Stefano Aguzzoli
Brunella Gerla
Zuzana Haniková
Title: Complexity issues in Basic Logic
Journal: Soft Computing
Volume 9
Number 12
Pages: 919-934
Year: 2005




Abstract

We survey complexity results concerning a family of propositional many-valued logics. In particular, we shall address satisfiability and tautologousness problems for Hájek's Basic Logic BL and for several of its schematic extensions. We shall review complexity bounds obtained from functional representation results, as well as techniques for dealing with non-trivial ordinal sums of continuous t-norms.